# SDR DHL2004740002

- Difficulty date: February 17, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1711418CR0360
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

B-SYSTEM BOTH LOW PRESSURE LIGHTS ILLUMINATED AT START OF TAKEOFF ROLL.  PRESS DROPPED 200 LBS.  OPENED BRAKE INTERCONNECT A-SYSTEM DROPPED TO 1 GALLON INTERCONNECT.  REMOVED AND REPLACED HYDRAULIC PRESSURE LINE NR 2 B-PUMP REF M/M 20-10-12, NO LEAKS NOTED.  P/N: 171141-8CR0360.  RTO, NO AIRSPEED, HAD JUST MOVED TRUST LEVER FORWARD WT: 136,620, NO AIRSPEED, -1C, AND PRESS ALTITUDE 5,000 FT.  NOT REQUIRED DUE TO NO AIRSPEED IAW M/M 5-51-121.
